# SDR AALA20050678

- Difficulty date: October 18, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N290AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49302
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - OVERWING FORWARD RIGHT AND LEFT HAND EMERGENCY EXIT UPPER EXIT SIGNS INOPERATIVE.  REPLACED BATTERY PACK FOR OVERWING FORWARD RIGHT AND LEFT HAND EMERGENCY EXIT UPPER EXIT SIGNS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
